# SDR QXEA200300959

- Difficulty date: August 7, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,649 hours, 17,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: D5D592395926
- Part serial: MS01840
- Condition: Defective
- Location: Pax Door
- Part time: 1,415 hours, 2,099 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2223 MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE. REMOVED AND REPLACED BOTH GAS SPRINGS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
